On the rate of convergence of Bernstein polynomials of functions of bounded variation

Research output: Contribution to journalArticlepeer-review

78 Scopus citations
Original languageEnglish
Pages (from-to)259-274
Number of pages16
JournalJournal of Approximation Theory
Volume39
Issue number3
DOIs
StatePublished - Nov 1983

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the rate of convergence of Bernstein polynomials of functions of bounded variation'. Together they form a unique fingerprint.

Cite this